Hello There, Guest!

Hey Everybody! New here and going to try BO for 3 months!
#1
Hi everyone!  Big Grin

I've been lurking on here for a couple months. After doing some research on BO and reading a couple success stories (Em, Tibetan), I finally decided to buy the supplements (Swanson's) and start my BO program! I'm a 34A (barely filling the cup), and my goal is to be a full 34C or at least full 34B by February which is my birthday! I'm not looking to get DD's or E's, I just want to have average sized boobs, a little cleavage, and feel like a normal girl and be able to confidently wear a bikini, that's all that I ask for   Shy  Blush . Feel free to check out my thread on my BO Program http://www.breastnexus.com/showthread.php?tid=28987

Thanks for reading and Good Luck to you all!
 Reply
#2
hi just joined today myself started this week have supplied enough to g to december if i stay at 1000 mg a day ...but i decided after ready here and other sites to up to 2000 mg a day ,now reach my first week , started with bad migraine headaches ,that went away , verified my body temp , looking forward to learning from everyone here
 Reply
#3
Hi!  Shy
Maybe you had headaches because you started your dose too high and your body couldn't handle it. The same thing happened to me about a month ago, i started to take bo 500 mg a day and after only 3 days i increased my dose to 1000 mg a day, and i immediately started to get really bad headaches . Thats when i decided to take a break for like 3 weeks and then start over with an ACTUAL routine including other supplements not just BO. I'm just waiting for my period to end so i can start my routine ( tomorrow or after). Im really excited to start my journey and also look forward to learning from everyone on here! 
Also, feel free to check out my thread on my bo routine and leave any feedback!

Thanks for your reply and good luck!
 Reply
#4
well i kinda speculated it was a major reduction in the cokes i drink ,started drinking  water in larger amounts , i have had migraines since i was in middle school now i am almost 50, its a side affect though i have read of B.O.
 Reply
#5
Ooh ok, i never knew it was a side effect, good to know. Also that makes sense, you automatically feel better and your body is able to function better when you make healthy lifestyle changes. For me my problem has always been sweets, i can never give up the cookies and cakes and chocolate!  Sad ugh....i guess I'll have to do it for NBE
 Reply

 


Users browsing this thread: 1 Guest(s)